MathSciNet Relay Station
MathSciNet bibliographic data
MR1164548 93B36 (58F40 93C10 93D15)
van der Schaft, A. J. $L_2$-gain analysis of nonlinear systems and nonlinear state feedback $H_\infty$ control. IEEE Trans. Automat. Control 37 (1992), no. 6, 770–784.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement